# SDR SWAA2014061729134

- Difficulty date: June 8, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 54,048 hours, 31,683 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143A32524
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER CHORD SKIN DOUBLER CRACKED AT BS 540.  REPAIRED DOUBLER IAW EA.
